# SDR VGCA20110203

- Difficulty date: February 3, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N371FL
- Make and model: Cvac STC3405800
- Aircraft serial: 309
- Aircraft time: 22,704 hours, 20,020 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 9050065
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE OTBD LONGERON HAD CORROSION.
